# SDR U43R2014FA0000509

- Difficulty date: August 27, 2014
- Submitted: August 27, 2014
- Operation: General aviation
- Aircraft: N845RB
- Make and model: Cirrus SR22
- Aircraft serial: 2086
- Aircraft time: 1,080 hours
- Engine: Lyc IO360M1A
- Engine time: 1,080 hours
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 658017
- Condition: Cracked
- Location: Prop Control
- Part time: 1,080 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER CONTROL CABLE BRACKET BROKEN WHICH CHAFES THE CONTROL CABLE.
